Dense Hyperplanes of First Category.
Mathematische Annalen, Tome 249 (1980), pp. 111-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
hyperplane of a Banach space, second category, Martin's axiom, separable infinite-dimensional Banach space, first category
@article{MAN_1980__249_163394,
author = {J. de Arias de Reyna},
title = {Dense {Hyperplanes} of {First} {Category.}},
journal = {Mathematische Annalen},
pages = {111--114},
year = {1980},
volume = {249},
zbl = {0419.46015},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__249_163394/}
}
J. de Arias de Reyna. Dense Hyperplanes of First Category.. Mathematische Annalen, Tome 249 (1980), pp. 111-114. http://geodesic.mathdoc.fr/item/MAN_1980__249_163394/